MathSciNet Relay Station
MathSciNet bibliographic data
MR2531501 (2010h:93113) 93D21 (93E03)
Xie, Xue-Jun; Tian, Jie Adaptive state-feedback stabilization of high-order stochastic systems with nonlinear parameterization. Automatica J. IFAC 45 (2009), no. 1, 126–133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement